# SDR CA960103534

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld F27F
- Engine: Rroyce DART5297E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe Fuel Servo
- Part number: RK18668A
- Condition: Blistered
- Location: Outer Casing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING FIFTY HOUR ROUTINE (SERVICE BULLETIN) INSPECTION OF THE SERVO FUEL PIPE, WHICH RUNS FROM THE HIGH PRESSURE FUEL PUMP TO THE FUEL CONTROL UNIT, WAS FOUND BLISTERED. THE PART WAS REMOVED AND A NEW PIPE P/N 1021106 WAS INSTALLED.
